I took a prilosec yesterday morning, and throughout the day it just seemed to make me feel worse. I had a burning sensation in my nose and throat, and the acid seemed to be trapped in my stomach and shortness of breath. I'm definately not taking another pill today!! Has anyone felt worse taking pills instead of feeling better?? Just wondering..Thanks for your response..
I haven't taken it, however, I just astarted zantac about 2 weeks ago - have taken about 8 so far and they seem to be working very quickly. I try to deal with the sensation in order to avoid making my body get used to these pills, so I avoid them until I just cant bare with it.
However, I havent been to a doctor so this is another reason why I haven't been taking them constantly. I just have that stuck feeling in the throat and just an uncomfortable feeling in the esophagus/upper chest. I don't suffer from heartburn or any burning feelings though.
I have been experiencing heartburn on and off for about a month....Before this bout, i hadn't had it in over a year at least. Anyway, i tried Prilosec and I am on my 4th day. I can't believe how much better i feel already. I will continue to take it for the whole 14 days. Does this stuff really work wonders?? I also have that feeling in my upper chest. Not pain just a feeling, hard to explain. is that from the acid in our stomach. I haven't mentioned any of this to my dr. yet, going to see her in 3 weeks (yearly) i will mention it then. But for now the Prilosec seems to be really helping? any comments? thanks
Just curious to know, is there any way you can ask your doc, or if you might know, does acid reflux cause the esophagus to not contract properly and cause choking? Or esophageal dysphagia? I wonder if this happens as a result, and if it's treatable.
Last edited by moderator4; 11-21-2008 at 12:56 AM.
Reason: Quote unnecessary
I'm thinking the same thing. An allergic reaction. Also, later that night, I jumped outta bed cuz I felt like I was choking on a peanut or something and I couldn't swallow. That's never happened to me before. But, Prilosec is not for me..
Sorry you had a scary experience with the Prilosec. That's too bad. I would definately try something different. Last spring I went on it and did great. It worked real well after a couple of days on it. Got better for months and now I need to get back on it. Starting to get stressed going into the holidays and with our financial situation right now. I hope it works well for me again. But I really hope you get on one that works. There is no need to feel bad like you did after taking it. Good luck!
So it is okay to take Prilisec for the 14 days thay recommend even for just heartburn. I don't think i have a reflux thing going on.......My heartburn was a couple of times a week. Since i been on the Prilisec, like i mentioned in the other posts. I do feel relief. Should i keep taking it , i have a couple more days left.....comments?? bride527